Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache over the eye towards the back of skull, eases with hot cup of coffee, steam. No relief with allergy pills, migraine medicines. Reason?

I have a headache over my left eye to hair line down back side of my skull for a week now I have had TIAs in the past the only relief I am getting is if I drink a hot cup of coffee and moist heat. I had a massage didnt help at all. Have taken my allergy pills does nothing. Have taken migraine meds and also IBprofine nothing.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
I want to know since when you are suffering from it. Is it diagnosed as migraine.?
The pathophysiology of migraine is very complex and hence there are multiple types of medication for it and caffeine (coffee) is one of it. This acts on neuro vascular system to relieve your head ache. It may be psychological also in some time.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor